Is a Brownian motion skew?

Abstract : We study the asymptotic behavior of the maximum likelihood estimator corresponding to the observation of a trajectory of a Skew Brownian motion, through a uniform time discretization. We characterize the speed of convergence and the limiting distribution when the step size goes to zero, which in this case are non-classical, under the null hypothesis of the Skew Brownian motion being an usual Brownian motion. This allows to design a test on the skewness parameter. We show that numerical simulations that can be easily performed to estimate the skewness parameter, and provide an application in Biology.
Type de document :
Article dans une revue
Scandinavian Journal of Statistics, Wiley, 2014, 5 (2), pp.346-364. 〈10.1111/sjos.12033〉
Liste complète des métadonnées

Littérature citée [28 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00544442
Contributeur : Antoine Lejay <>
Soumis le : vendredi 19 juillet 2013 - 16:45:59
Dernière modification le : mercredi 17 octobre 2018 - 14:31:39
Document(s) archivé(s) le : mercredi 5 avril 2017 - 15:36:25

Fichier

is_a_brownian_skew_final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Antoine Lejay, Ernesto Mordecki, Soledad Torres. Is a Brownian motion skew?. Scandinavian Journal of Statistics, Wiley, 2014, 5 (2), pp.346-364. 〈10.1111/sjos.12033〉. 〈inria-00544442v4〉

Partager

Métriques

Consultations de la notice

467

Téléchargements de fichiers

158